Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 8, NWS Tulsa, OK

May 19, 2013Osage County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 19, 2013, 11:04 PM CDT for Osage County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2013, 11:04 PM CDT (04:04 UTC)
Expired
May 20, 2013, 3:00 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Osage County, OK

The radar

The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 4.1 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 152 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1603 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
152 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.7
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS54 KTSA 200404
FFWTSA
OKC113-200800-
/O.NEW.KTSA.FF.W.0008.130520T0404Z-130520T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 300 AM CDT

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 AND 3 INCHES OF 
RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH POSSIBLE. THE 
LITTLE CHIEF CREEK AND THE SOUTH BIRD CREEK COULD FILL QUICKLY AND 
OVERFLOW ITS BANKS FOR A BRIEF TIME. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  PAWHUSKA...BIGHEART...FORAKER...HULAH...OKESA...OSAGE HILLS STATE
  PARK...PEARSONIA AND SHIDLER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

THIS WARNING REPLACES THE PREVIOUS FLASH FLOOD WARNING THAT WAS IN 
EFFECT FOR OSAGE COUNTY.

&&

LAT...LON 3700 9601 3658 9600 3658 9673 3678 9673
      3699 9646

$$

LACY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 6:39 PM CDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 19, 6:39 PM CDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
639 PM CDT SUN MAY 19 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR CIGS AND VSBYS REDUCED BY TSRA WILL BE THE PRIMARY IMPACTS FOR THE
THE NE OK TAF SITES EARLY IN THE TAF PERIOD. DURING THE
OVERNIGHT...STORMS MAY IMPACT SE OK AND NW AR TAF SITES AS THEY
TRANSLATE EAST. EXPECT A PERIOD OF VFR FROM PRE DAWN HOURS INTO
THE AFTERNOON...WHEN AT THAT TIME ADDITIONAL THUNDER CHANCES WILL
BE ON THE INCREASE. MVFR CIGS AND VSBYS IN THUNDER WILL BE
INCLUDED AS PROB GROUPS FOR THE REMAINDER OF THE TAF PERIOD.

&&

.PREV DISCUSSION... /ISSUED 323 PM CDT SUN MAY 19 2013/

DISCUSSION...
DRY LINE HAS MIXED EAST AS ANTICIPATED THIS AFTERNOON AND STORMS
HAVE BEGUN TO DEVELOP RAPIDLY ALONG IT ACROSS CENTRAL/NORTHERN OK
AS CAP OVERCOME BY HEATING AND ENHANCED CONVERGENCE ALONG IT. THIS
IS THE BEGINNING OF A PATERNALLY SIGNIFICANT SEVERE WEATHER EVENT
IMPACTING PARTS OF EASTERN OK THIS EVENING...AND POSSIBLY FAR NW
ARKANSAS LATE TONIGHT. EARLY CELLS IN SW KANSAS BECOMING SUPERCELLS
ALMOST IMMEDIATELY AND PARAMETERS LOOK INCREASINGLY FAVORABLE FOR
THIS TREND TO CONTINUE AS THEY PROGRESS INTO EASTERN OK 5-6 PM.

OVERALL THE POTENTIAL FOR STRONG TORNADOES STILL APPEARS FOCUSED
NEAR AND NORTH OF I-44 WHERE SHEAR PROFILES WILL BE BEST...BUT
EXTREME INSTABILITY WILL IMPLY SOME THREAT OF THIS ALL THE WAY
SOUTH TO THE RED RIVER IF STORMS CAN DEVELOP THERE. GIANT HAIL
AND DAMAGING DOWNBURSTS ALSO A CONCERN. STORMS SHOULD INCREASE
IN COVERAGE SOME TONIGHT WITH THE HELP OF A STRENGTHENING LOW
LEVEL JET AS THEY PROGRESS EAST. THE INCREASING LOW LEVEL SHEAR
WILL KEEP A TORNADO THREAT GOING FOR A GOOD PART OF TONIGHT.
DAMAGING STRAIGHT LINE WIND THREAT MAY ALSO BECOME HIGHER AT THIS
POINT.

BOUNDARY WILL BE LEFT SOMEWHERE IN THE AREA MONDAY BY STORMS
TONIGHT WITH SYNOPTIC FRONT REMAINING NEARBY AND DRY LINE
RETREATING BACK INTO SW OKLAHOMA. ONCE AGAIN FORECAST PARAMETERS
IMPLY A POTENTIAL HIGH END SEVERE WEATHER THREAT IN PARTS OF THE
AREA MONDAY...PERHAPS FARTHER SOUTH THAN TODAY. OVERALL COVERAGE
OF STORMS COULD BE GREATER AND SHOULD INCREASE OVERNIGHT. AT THIS
TIME FLOODING WILL BECOME AN INCREASING CONCERN AS SYNOPTIC FRONT
BECOMES ORIENTED MORE PARALLEL TO THE UPPER LEVEL FLOW. A FLASH
FLOOD WATCH WILL POTENTIALLY BE NEEDED FOR PARTS OF THE AREA
MONDAY NIGHT...BUT WILL NEED TO WAIT AND SEE HOW TONIGHT UNFOLDS
TO PIN DOWN DETAILS. FRONT WILL SLOWLY MOVE SOUTH TUESDAY WITH
SEVERE WEATHER THREAT SHIFTING INTO SE OKLAHOMA.

BOUNDARY STILL EXPECTED TO BE SOUTH OF THE AREA WEDNESDAY BEFORE
LIFTING BACK NORTH LATE IN THE WEEK. CHANCE OF THUNDERSTORMS WILL
RETURN THU AND FRIDAY...WITH COVERAGE TRENDING DOWN BY THE WEEKEND
AS MID LEVEL HEIGHTS INCREASE.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...23
Hazardous weather outlook, May 19, 7:05 PM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
705 PM CDT SUN MAY 19 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
705 PM CDT SUN MAY 19 2013

...SIGNIFICANT SEVERE WEATHER UNDERWAY THIS EVENING AND MORE TO COME
MONDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

TORNADO.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS.
        ONSET...ONGOING.

	AREA AT GREATEST RISK...ROUGHLY ALONG THE I-44 CORRIDOR SOUTH TO
                                THE I-40 CORRIDOR FROM THE TULSA
				AREA SOUTH AND WESTWARD.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...ANY AREAS ALONG AND NORTH OF AN OKEMAH
				TO MUSKOGEE TO MIAMI OKLAHOMA LINE.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 10 PM.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA...WEST CENTRAL AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SEVERE THUNDERSTORMS OVER CENTRAL OKLAHOMA LATE THIS AFTERNOON WILL
TRACK NORTHEASTWARD INTO NORTHEAST OKLAHOMA INTO THE EVENING. THE
VERY UNSTABLE AIRMASS IN PLACE COMBINED WITH THE FAVORABLE LOW AND
DEEP LAYER WIND SHEAR WILL CONTINUE TO FAVOR LONG-LIVED SUPERCELLS
THAT ARE CAPABLE OF PRODUCING STRONG TO VIOLENT TORNADOES...BASEBALL
SIZE HAIL OR LARGER...AND DAMAGING WIND GUSTS IN EXCESS OF 80 MPH.
THE STORM MODE MAY TRANSITION TOWARD A LARGER STORM COMPLEX OR LINE
DURING THE OVERNIGHT HOURS...SUGGESTING A HIGHER POTENTIAL FOR
DAMAGING WINDS BY LATE EVENING THROUGH THE EARLY MORNING
HOURS...MAINLY TO THE NORTH OF INTERSTATE 44. THE OVERALL SEVERE
WEATHER RISK IS EXPECTED TO LESSEN VERY LATE TONIGHT. THIS IS A
PARTICULARLY DANGEROUS SITUATION UNFOLDING LATE THIS AFTERNOON.

IF AN ORGANIZED COMPLEX OF STORMS DOES FORM...RAINFALL AMOUNTS COULD
EXCEED 1 INCH IN SPOTS MAINLY TO THE NORTH OF INTERSTATE 44. AS A
RESULT...A LIMITED THREAT FOR FLASH FLOODING EXISTS IN THIS AREA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY AND TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN
POTENTIAL. WEDNESDAY...NO HAZARDS.
THURSDAY THRU SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SEVERE THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND
EVENING. A STRONGLY UNSTABLE AIRMASS RESIDES OVER THE REGION...AND
THERE WILL LIKELY BE A THUNDERSTORM OUTFLOW BOUNDARY PRESENT FROM
THE STORMS THAT OCCUR TONIGHT. THE COMBINATION OF LOW LEVEL SHEAR
ALONG THE SURFACE BOUNDARY...HIGH INSTABILITY...AND STRONG WINDS
ALOFT WILL SUPPORT SUPERCELLS CAPABLE OF TORNADOES...EXTREMELY
LARGE HAIL...AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL
PERSIST INTO THE EARLY MORNING HOURS ON TUESDAY. SEVERE WEATHER
WILL LIKELY DEVELOP TUESDAY ALONG A SLOW MOVING COLD
FRONT...THOUGH COVERAGE AND INTENSITY WILL LARGELY DEPEND ON HOW
THUNDERSTORM ACTIVITY EVOLVES ON MONDAY. MOST LIKELY THE HIGHER
SEVERE PROBABILITIES WILL SHIFT INTO SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS BY TUESDAY AHEAD OF THE WEAK FRONT. HEAVY
RAINFALL AND ASSOCIATED FLOODING WILL BECOME AN INCREASING ISSUE
MONDAY NIGHT INTO TUESDAY AS A COLD FRONT SLOWLY SLIDES INTO THE
REGION FROM THE NORTHWEST.

AFTER A BRIEF BREAK ON WEDNESDAY...THUNDERSTORM CHANCES WILL
RETURN TO THE FORECAST FOR THE LATTER PART OF THE WEEK AS THE
STORMS DEVELOP ON THE HIGH PLAINS AND MOVE INTO THE REGION ON THE
TAIL END OF AN OLD FRONTAL BOUNDARY. WINDS ALOFT WILL BE WEAKER BY
THIS TIME HOWEVER...SUGGESTING A LIMITED POTENTIAL FOR SEVERE
WEATHER AT BEST.

EMERGENCY MANAGEMENT PLANNING STATEMENT...

HIGH END SEVERE WEATHER WILL LIKELY OCCUR OVER THE NEXT 24 TO 48
HOURS. FIRST RESPONDERS AND DAMAGE RESPONSE WILL NEED TO BE IN
CLOSE COORDINATION WITH THE ONGOING WEATHER SITUATION AS MULTIPLE
ROUNDS OF SIGNIFICANT SEVERE WEATHER ARE EXPECTED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

In the hours before

Special weather statement, May 19, 5:10 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT SUN MAY 19 2013

OKZ060-064-192330-
CREEK OK-TULSA OK-
510 PM CDT SUN MAY 19 2013

...TORNADO THREAT INCREASING FOR THE CREEK AND TULSA COUNTIES...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CREEK AND CENTRAL AND SOUTHERN TULSA

AT 503 PM CDT...A TORNADIC THUNDERSTORM WAS ONGOING ACROSS NORTHERN
LINCOLN COUNTY MOVING EAST-NORTHEAST AT 30 MPH.

BASED ON THE PREVIOUS STORM TRACK...THE PATH OF THIS STORM WILL
TRACK VERY NEAR THE INTERSTATE 44 CORRIDOR FROM CREEK COUNTY INTO
CENTRAL AND SOUTHERN TULSA COUNTY.

CONDITIONS WILL REMAIN FAVORABLE FOR THIS STORM TO CONTINUE
PRODUCING ONE OR MORE TORNADOES ALONG ITS PATH...AND ANY OF THESE
TORNADOES COULD BECOME VIOLENT.

SOME LOCATIONS THAT MAY REQUIRE TORNADO WARNINGS FROM THIS STORM
INCLUDE...TULSA...SAND SPRINGS...BIXBY...JENKS...GLENPOOL...
BRISTOW...DRUMRIGHT...OILTON...KELLYVILLE...AND SAPULPA.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT AND ANTICIPATE A
TORNADO WARNING FOR THEIR AREA.  BE READY TO TAKE COVER ONCE THE
WARNING IS ISSUED.

LAT...LON 3610 9663 3616 9608 3616 9600 3617 9600
      3619 9581 3616 9580 3587 9582 3585 9596
      3585 9619 3582 9620 3575 9663
TIME...MOT...LOC 2203Z 248DEG 32KT 3578 9705
Local storm report, May 19, 6:42 PM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             DRUMRIGHT               35.99N 96.60W
05/19/2013  E1.00 INCH       CREEK              OK   STORM CHASER

&&

KAH
Local storm report, May 19, 7:08 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             MANNFORD                36.13N 96.35W
05/19/2013  E0.88 INCH       CREEK              OK   AMATEUR RADIO

&&

SFP
Special weather statement, May 19, 7:13 PM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
713 PM CDT SUN MAY 19 2013

OKZ054-059-060-064-200100-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
713 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EXTREME NORTHERNEAST CREEK...SOUTHEASTERN OSAGE...EASTERN
     PAWNEE AND WESTERN TULSA

AT 713 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF KEYSTONE STATE PARK...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...NORTHWEST TULSA...SAND
SPRINGS AND KEYSTONE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3633 9605 3616 9600 3608 9630 3609 9630
      3613 9633 3615 9635 3617 9637
TIME...MOT...LOC 0013Z 237DEG 32KT 3611 9633
Local storm report, May 19, 8:42 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
842 PM CDT SUN MAY 19 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             BEGGS                   35.35N 96.39W
05/19/2013  E1.00 INCH       OKFUSKEE           OK   BROADCAST MEDIA

&&

KAH
Special weather statement, May 19, 9:42 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT SUN MAY 19 2013

OKZ062-067-068-200315-
CHEROKEE OK-MAYES OK-WAGONER OK-
942 PM CDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN MAYES AND SOUTHEASTERN WAGONER

AT 942 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF WAGONER...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...PEGGS...
WAGONER...TULLAHASSEE AND SEQUOYAH STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3621 9505 3601 9491 3581 9543 3596 9554
TIME...MOT...LOC 0242Z 240DEG 32KT 3593 9539

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:13 PM CDTSpecial Weather StatementTSATulsa47 min
May 19, 7:13 PM CDTTornado WarningTSACreek, Okfuskee47 min
May 19, 7:48 PM CDTTornado WarningTSACreek, Okfuskee, Okmulgee27 min
May 19, 7:51 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee54 min
May 19, 8:12 PM CDTSevere Thunderstorm WarningTSAOsage63 min
May 19, 8:33 PM CDTSevere Thunderstorm WarningTSAOsage57 min
May 19, 8:42 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner63 min
May 19, 8:59 PM CDTSevere Thunderstorm WarningTSAOsage61 min
May 19, 9:20 PM CDTAreal Flood AdvisoryTSAOsage2 hr
May 19, 9:36 PM CDTFlash Flood WarningTSAOsage5 hr
May 19, 9:42 PM CDTSpecial Weather StatementTSAWagoner33 min
May 19, 9:52 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee53 min
May 19, 10:18 PM CDTSevere Thunderstorm WarningTSAWashington27 min
May 19, 10:32 PM CDTSevere Thunderstorm WarningTSACraig, Nowata43 min
May 19, 10:44 PM CDTSevere Thunderstorm WarningTSAOsage46 min
May 19, 11:14 PM CDTSpecial Weather StatementTSACraig, Ottawa31 min
May 19, 11:30 PM CDTSpecial Weather StatementTSAOttawa30 min
May 19, 11:31 PM CDTSevere Thunderstorm WarningTSAOsage44 min
May 20, 12:38 AM CDTSpecial Weather StatementTSAOsage37 min
May 20, 1:30 AM CDTSpecial Weather StatementTSAOsage30 min
May 20, 1:38 AM CDTSpecial Weather StatementTSAKay37 min
May 20, 10:56 AM CDTRiver Flood WatchTSAAdair22 hr
May 20, 10:56 AM CDTRiver Flood WatchTSACherokee22 hr
May 20, 11:07 AM CDTRiver Flood WatchTSAOttawa44 hr
May 20, 12:45 PM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more30 hr
May 20, 2:32 PM CDTSpecial Weather StatementTSAOsage28 min
May 20, 2:52 PM CDTSpecial Weather StatementTSAPawnee38 min
May 20, 3:00 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 20, 3:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 20, 3:39 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington66 min
May 20, 3:43 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee62 min
May 20, 3:47 PM CDTTornado WarningTSANowata, Osage, Rogers, Tulsa, Washington43 min
May 20, 4:03 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington57 min
May 20, 4:23 PM CDTTornado WarningTSANowata, Rogers, Washington37 min
May 20, 4:31 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Rogers, Tulsa, Washington59 min
May 20, 4:37 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington68 min
May 20, 4:45 PM CDTTornado WarningTSACreek, Okfuskee30 min
May 20, 4:50 PM CDTTornado WarningTSANowata25 min
May 20, 5:05 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee55 min
May 20, 5:16 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington44 min
May 20, 5:24 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers66 min
May 20, 5:44 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah61 min
May 20, 5:53 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers67 min
May 20, 6:26 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee, Sequoyah64 min
May 20, 6:29 PM CDTTornado WarningTSAOttawa31 min
May 20, 6:36 PM CDTTornado WarningTSAAdair, Cherokee39 min
May 20, 6:55 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Muskogee, Sequoyah65 min
May 20, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha61 min

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.